Advertisement

Shurl102

Just Registered
  • Content count

    4
  • Joined

  • Last visited

About Shurl102

  • Rank
    Just Registered

Recent Profile Visitors

221 profile views
  1. Made cinnamon rolls for breakfast (Pillsbury) Watched tv Took a nap Took daughter to a friend's house Watched TV & snacked Read online while lying in bed....
  2. Took my shower. Washed some dishes Made pancakes for my daughter for breakfast. Took a nap.
  3. I started noticing a positive mood shift within a few days of taking Effexor. If it didn't last, then we'd increase the dosage. I'm now at 300mg and have been on this dose for almost a year. I'm pretty sensitive to meds though. My advice is to really try to work through things before increasing your dose. It's very difficult for many getting off this drug. It seems that the higher the dose & longer you take it, the longer it takes to come off safely & with minimal withdrawal symptoms. I wish you the very best!
  4. I've experienced similar effects. My mood has lifted, but I have lost motivation to do chores, plant flowers, exercise, do bills, and even start important tasks at work. I feel happier, but everything seems like a huge chore! I just don't want to do anything but sit on my butt and watch television, read, or surf the web. It's not a depressed feeling.... It's like a lack of physical energy causing my decision to procrastinate. It's also numbed my emotions. I've barely cried since my mother passed away 6 weeks ago. People probably wondered why I didn't take it harder. I wondered that myself. It definitely helps me fall asleep, but I can only sleep 3-4 hours answering then I'm awake. And lastly, I've gained 20 lbs in the year and a half that I began taking Effexor. I had already gained 15 lbs prior to Effexor from other antidepressants I tried. I am very frustrated with these side effects! I'm afraid of going off, but afraid of continuing the medication. It seems the longer you take it, the longer it takes coming off. I feel stuck!